I took 1 citracel tablet for the 1st time 5 days ago. Then I took 2 tablets the following day (am and pm). This helped my loose stool tremendously but my throat felt swollen. I haven't taken it since but my throat is still swollen and I have had difficulty swallowing since!! How long is this going to last?
6 Apr 2010
Difficulty in swallowing is a reported side effect of Citrucel.
See your doctor if your symptoms are not going away.
- Citrucel Information for Consumers
- Citrucel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citrucel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... it is in a slow release form. After some 5 days I experienced great difficulty in swallowing and had pain in my throat.. Has anyone else ...
1 answer • 11 Jul 2009
3 answers • 1 Aug 2010
Has anyone who is taking Victoza experienced a lump on either side of the inside of the throat area?
... or difficulty swallowing. Almost like a swollen gland?
2 answers • 18 May 2013